Please use this identifier to cite or link to this item: https://une.intersearch.com.au/unejspui/handle/1959.11/1055
Title: LP Curvature and the Cauchy-Riemann equation near an isolated singular point
Contributor(s): Harris, A (author)orcid ; Tonegawa, Y (author)
Publication Date: 2001
Handle Link: https://hdl.handle.net/1959.11/1055
Abstract: Let X be a complex n-dimensional reduced analytic space with isolated singular point x0,and with a strongly plurisubharmonic function p : X --> [0;∞) such that p(x0) = 0.A smooth Kähler form on X {x0} is then defined by i p.The associated metric is assumed to have Lnloc-curvature, toadmit the Sobolev inequality and to have suitable volume growth near x0.Let E --> X {x0} be a Hermitian-holomorphic vector bundle, and ξ a smooth (0,1)-form with coefficients in E.The main result of this article states that if ξ and the curvature of E are both Lnloc,then the equation ∂u = ξ has a smooth solution on a punctured neighbourhood of x0.Applications of this theorem to problems of holomorphic extension, and in particular a result of Kohn-Rossi type for sections over a CR-hypersurface, are discussed in the final section.
Publication Type: Journal Article
Source of Publication: Nagoya Mathematical Journal, v.164, p. 35-51
Publisher: Nagoya Daigaku, Daigakuin Tagensurikagaku Kenkyuka
Place of Publication: Japan
ISSN: 0027-7630
Field of Research (FOR): 010111 Real and Complex Functions (incl Several Variables)
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Other Links: http://projecteuclid.org/euclid.nmj/1114631653
Statistics to Oct 2018: Visitors: 218
Views: 225
Downloads: 1
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
3 files
File Description SizeFormat 
Show full item record

Page view(s)

88
checked on Mar 3, 2019
Google Media

Google ScholarTM

Check

SCOPUSTM   
Citations

 

Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.